# SDR SWAA2024081322545

- Difficulty date: August 5, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED TO BATTERY PACK M1674 INOP<[01] VERIFIED STEPS 1-3;[02] VERIFIED STEP 3.;[03] UPDATED PARTS INFO;[04] REMOVED AND REPLACED BATTERY PACK M1674. OP CHECK GOOD. PER AMM 33-51-06-960-805;[05] VERIFIED CORRECTIVE ACTION
